# SDR SWAA2022062120082

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 14,957 hours, 7,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CAPT SIDE FLASHLIGHT FLASHING RED / [01] R & R FLASHLIGHT (ON CAPT SIDE) BATTERY PACK I.A.W S.I.P  OPS CHCK GOOD.
